# SDR SWAA2014120834805

- Difficulty date: November 26, 2014
- Submitted: December 9, 2014
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 57,656 hours, 34,039 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Part number: 116A45311
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FIXED LE STRINGER CRACKED.  R & R STRINGER IAW SRM & DWG.
